Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Spotting with iud

i have had my mirena iud for 22 months. my period was very regular. it was always light since on iud but suddenly on day 19 of my cycle i had random bleeding. i never felt cramps, just went to the bathroom and it was everywhere! that was it, then two days later i had severe cramping with a spot of blood when i wiped. this has continued with cramps/spotting for a week now and im not sure what to do. any suggestions??

Answer Question
 
Anonymous

Asked by Anonymous at 1:36 AM on Apr. 26, 2010 in Health

Answers (1)
  • normal.
    Jan0609momma

    Answer by Jan0609momma at 1:47 AM on Apr. 26, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN